Morley´s Miracle – Part III

V.G., Tikekar (2015) Morley´s Miracle – Part III. At Right Angles, 4 (2). pp. 5-8.

Download (399kB) | Preview


This article concludes the three-part series begun in the July 2014 issue, wherein we study one of the most celebrated theorems of Euclidean geometry: Morley’s Miracle. In this segment we examine an unusual proof due to Professor John H Conway

Item Type: Articles in APF Magazines
Uncontrolled Keywords: Angle trisector, equilateral triangle, congruent, sine rule, backward proof
Subjects: Natural Sciences > Mathematics
Divisions: Azim Premji University > University publications > At Right Angles
Depositing User: Mr. Sachin Tirlapur
Date Deposited: 01 Nov 2018 06:51
Last Modified: 01 Nov 2018 06:51
Publisher URL:

Actions (login required)

View Item View Item